# SDR FDKA2009053100109

- Difficulty date: May 31, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 14,550 hours, 13,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FDL FLT 6240 CVG TO ROC.  LT SIDE ROW 12 EMERGENCY EXIT SIGN INOP.  MX RESET SYSTEM.  OPS CHECK GOOD.
